Показать сокращенную информацию

dc.contributor.authorMyrzakulov, Yerlan
dc.contributor.authorMyrzakulov, Kairat
dc.contributor.authorUpadhyay, Sudhaker
dc.contributor.authorSingh, Dharm Veer
dc.date.accessioned2025-01-08T10:27:42Z
dc.date.available2025-01-08T10:27:42Z
dc.date.issued2023
dc.identifier.issn1793-6977
dc.identifier.otherdoi.org/10.1142/S0219887823501219
dc.identifier.urihttp://rep.enu.kz/handle/enu/20727
dc.description.abstractIn this paper, we present an exact regular black hole solution in Einstein–Gauss–Bonnet coupled with nonlinear matter fields. It is a generalization of a regular Einstein–Gauss–Bonnet black hole in 5 DAdS spacetime. The causal structure of the obtained solution identifies with Boulware–Deser black hole solution, except for the curvature singularity at the center. It incorporates the Boulware–Deser black holes in the absence of deviation parameters. We also study the thermodynamic properties of the solution that satisfies a modified first law of thermodynamics. Furthermore, we discuss the stability of the obtained black hole solution and, in this regard, a double phase transition occurs. Within this context, we find that phase transition exists at the point where the heat capacity diverges and, incidentally, the temperature attains the maximum value. We discuss the fluid nature of the black hole also exhibiting critical points. The quasinormal modes of the black hole solution and their dependencies on Gauss–Bonnet coupling and deviation parameters are also analyzed in terms of null geodesics.ru
dc.language.isoenru
dc.publisherInternational Journal of Geometric Methods in Modern Physicsru
dc.relation.ispartofseriesVol. 20, No. 07, 235012;
dc.titleQuasinormal modes and phase structure of regular AdS Einstein–Gauss–Bonnet black holesru
dc.typeArticleru


Файлы в этом документе

Thumbnail

Данный элемент включен в следующие коллекции

Показать сокращенную информацию